Advertisement

Can I use too much Tiger Balm?

It is possible to use too much Tiger Balm, resulting in an overdose. If you experience any odd symptoms and think you may have overdosed, you should contact your doctor right away. You may experience skin symptoms at the site of application like redness, itching and irritation. Additionally, if this product is swallowed, you should contact the poison control center immediately.

Continue Learning about Analgesic

What should I avoid while taking analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Until you know how you will react to analgesics, you should not drive or operate any heavy machinery...
More Answers
How do analgesics interact with other medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are taking certain medications, you should talk to your doctor before taking an analgesic. Th...
More Answers
Can I take painkillers if I have asthma?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Embeda If you have severe asthma or are experiencing an acute attack of asthma, you should not use E...
More Answers
What are the side effects of analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Analgesics can cause a variety of side effects. These side effects include allergic symptoms like h...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.